I-CATEGORIES AS A FRAMEWORK FOR SOLVING DOMAIN EQUATIONS

File Description SizeFormat 
I-Categories as a.psdefault611.18 kBPostscriptDownload
Title: I-CATEGORIES AS A FRAMEWORK FOR SOLVING DOMAIN EQUATIONS
Author(s): EDALAT, A
SMYTH, MB
Item Type: Journal Article
Publication Date: 5-Jul-1993
Citation: THEOR COMPUT SCI Vol.( 115 ) No.( 1 ) pp 77 - 106
URI: http://hdl.handle.net/10044/1/758
Publisher Link: http://dx.doi.org/10.1016/0304-3975(93)90056-Y
DOI: 10.1016/0304-3975(93)90056-Y
ISSN: 0304-3975
Start Page: 77
End Page: 106
Copyright Statement: © 1993-Elsevier Science Publishers B.V. This is the author’s version of a work that was accepted for publication in Theoretical Computer Science. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Theoretical Computer Science, volume 115, issue 1 (July 1993). doi: 10.1016/0304-3975(93)90056-Y.
Volume: 115
Appears in Collections:Theory of Computational Systems



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons